# SDR SWAA2023041814988

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LATERAL BEAM AT FWD CABIN BS270 LBL10 WL208.<[01] REMOVED 1 EA HILOK AT LBL 10 BS 270WL 208.1 IAW SRM 51-40-02;[02] REMOVED CORROSION ON LATEAL BEAM AT FWD CABIN BS 270 LBL 10 WL 208 IN 1.1'LX 0.8'W AREA IAW SRM 51-10-02;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2;[04] REQUESTED HFEC UT REMAINING THICHNESS ON THE BLENDED AREA AND OPEN HOLE;[05] ACCOMPLISHED HFEC SURFACE SCAN IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  ACCOMPLISHED HFEC OPEN HOLE INSPECTION IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 16. NO CRACKS NOTED.  ACCOMPLISHED HFEC COUNTERSINK INSPECTION IAW 737 NDTM PART 6 CHAPTER 53-30-00 PROCEDURE 3. NO CRACKS NOTED.  ACCOMPLISHED UT THICKNESS MEASUREMENT IAW 737 NDTM PART 4 CHAPTER 51-00-00 PROCEDURE 2. MINIMUM REMAINING MATERIAL THICKNESS FOUND 0.077' ADJACENT TO 0.100'  EQUIPMENT USED:  -NORTEC 600 ID: ATS2353 CAL DUE: 01/2024 -EPOCH 600 ID: ATS843 CAL DUE: 06/2023;[06] AFTER REMOVED CORROSION ON LATEAL BEAM AT FWD CABIN BS 270 LBL 10 WL 208; EVALUATED DAMAGE ON REWORKED AREA ORIGINAL THICKNESS .100' MATERIAL REMOVED 0.023' REMAINING MATERIAL; 0.077' ALLOWABLE DAMAGE ONLY 10% OF MATERIAL LOSS; FOUND TO BE OU OF LIMIT IAW SRM 53-10-51-1A-1;[07] VERIFIED CORRECTIVE ACTION ITEM 6.;[08] FABRICATED REPAIR PARTS; [1] STRAP FROM MAT 7075-T6#0.063 LOT# 1498631-1 [2] 3(EA) TAPERED FILLERS FROM MAT 7075-T6#0.063 LOT# 1498631-1; LOCATED AND DRILLED ALL PARTS IAW EA NO: 23-153-00883;
